# SDR ABXA20170511027

- Difficulty date: May 11, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T500461
- Condition: Corroded
- Location: Bs 1417-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO RIGHT OUTBOARD FLOOR SUPPORT BETWEEN BS 1417 AND 1540.   FLOOR SUPPORT WAS REPLACED. AIRPLANE WAS GROUNDED.
